RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 39–43 (Mi dan47160)  

MATHEMATICS

Phenomenological and group symmetries in the geometry of two sets (theory of physical structures)

G. G. Mikhailichenko

Novosibirsk State Pedagogical Institute

Full text: PDF file (742 kB)

Bibliographic databases:
UDC: 513.811
Presented: А. Д. Александров
Received: 13.07.1984

Citation: G. G. Mikhailichenko, “Phenomenological and group symmetries in the geometry of two sets (theory of physical structures)”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 39–43

Citation in format AMSBIB
\Bibitem{Mik85}
\by G.~G.~Mikhailichenko
\paper Phenomenological and group symmetries in the geometry of two sets (theory of physical structures)
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 39--43
\mathnet{http://mi.mathnet.ru/dan47160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0806664}
\zmath{https://zbmath.org/?q=an:0606.70001}


Linking options:
  • http://mi.mathnet.ru/eng/dan47160
  • http://mi.mathnet.ru/eng/dan/v284/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020